# SDR AC2A075853

- Difficulty date: September 5, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040812001
- Condition: Deformed
- Part time: 600 hours
- Component: Coupling, 222044002101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR INSPECTION, DISASSY. COUPLING FOUND SEAL DEFORMED. REPLACED SEAL.
